# SDR WX0A2023110331879

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 34,342 hours, 21,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP / PERFORMED OPS CHECK OF MEGAPHONE IAW AMM 25-65-51-710-002-A. OPS CHECK GOOD AT THIS TIME."
